Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 28, NWS Shreveport, LA

March 15, 20254 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 15, 2025, 8:29 AM CDT for 4 parishes in Louisiana. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 8:29 AM CDT (13:29 UTC)
Expired
Mar 15, 2025, 9:00 AM CDT
In force
31 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 143 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 8:29 AM CDTTSTM WND DMG6 S Chatham, LAMultiple large tree limbs down in this area according to an mPING report.
Mar 15, 8:36 AM CDTTSTM WND DMG7 Se Chatham, LATwo trees down along Highway 4.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:58 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WFUS54 KSHV 151329
TORSHV
LAC021-049-073-127-151400-
/O.NEW.KSHV.TO.W.0028.250315T1329Z-250315T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
829 AM CDT Sat Mar 15 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Caldwell Parish in north central Louisiana...
  Southeastern Jackson Parish in north central Louisiana...
  Southern Ouachita Parish in north central Louisiana...
  Northeastern Winn Parish in north central Louisiana...

* Until 900 AM CDT.

* At 829 AM CDT, a severe thunderstorm capable of producing a 
  tornado was located 19 miles northwest of Clarks, or 18 miles east 
  of Jonesboro, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Monroe, Claiborne, West Monroe, Brownsville-Bawcomville, 
  Brownsville-Bawcom, Richwood, Luna, Lapine, Vixen and Fondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3215 9245 3218 9249 3253 9223 3239 9200
      3237 9200 3237 9201 3210 9239
TIME...MOT...LOC 1329Z 220DEG 41KT 3218 9240

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

33
2 follow-up statements
816 
WWUS54 KSHV 151344
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
844 AM CDT Sat Mar 15 2025

LAC021-049-127-151354-
/O.CAN.KSHV.TO.W.0028.000000T0000Z-250315T1400Z/
Caldwell LA-Jackson LA-Winn LA-
844 AM CDT Sat Mar 15 2025

...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN CALDWELL, 
SOUTHEASTERN JACKSON AND NORTHEASTERN WINN PARISHES...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for a portion of 
north central Louisiana.

&&

LAT...LON 3253 9223 3239 9200 3237 9200 3237 9201
      3228 9223 3228 9230 3230 9231 3232 9231
      3236 9236
TIME...MOT...LOC 1329Z 220DEG 41KT 3218 9240

$$


LAC073-151400-
/O.CON.KSHV.TO.W.0028.000000T0000Z-250315T1400Z/
Ouachita LA-
844 AM CDT Sat Mar 15 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FOR SOUTHERN 
OUACHITA PARISH...

At 844 AM CDT, a severe thunderstorm capable of producing a tornado 
was located 13 miles southwest of Brownsville-Bawcomville, moving 
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Monroe, Claiborne, West Monroe, Brownsville-Bawcomville, 
  Brownsville-Bawcom, Richwood, Lapine, Luna and Fondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3253 9223 3239 9200 3237 9200 3237 9201
      3228 9223 3228 9230 3230 9231 3232 9231
      3236 9236
TIME...MOT...LOC 1329Z 220DEG 41KT 3218 9240

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

20
911 
WWUS54 KSHV 151358
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
858 AM CDT Sat Mar 15 2025

LAC073-151408-
/O.EXP.KSHV.TO.W.0028.000000T0000Z-250315T1400Z/
Ouachita LA-
858 AM CDT Sat Mar 15 2025

...TORNADO WARNING WILL EXPIRE AT 9 AM CDT FOR SOUTHERN OUACHITA 
PARISH...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning will be allowed to expire. However, heavy 
rain is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

A Tornado Watch remains in effect until 100 PM CDT for a portion of 
north central Louisiana.

&&

LAT...LON 3253 9223 3239 9200 3237 9200 3237 9201
      3228 9223 3228 9230 3230 9231 3232 9231
      3236 9236
TIME...MOT...LOC 1344Z 221DEG 41KT 3232 9226

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:50 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 15, 6:50 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
650 AM CDT Sat Mar 15 2025

...New UPDATE...

.UPDATE...
Issued at 647 AM CDT Sat Mar 15 2025

Per coordination with SPC...we have cancelled Severe Thunderstorm
Watch #43 for all of NE TX as the instability axis has shifted
east into N LA attm. Tornado Watch #44 remains in effect for all
of Northern Louisiana and Union County in South Central Arkansas
until 1 pm this afternoon and we should be able to begin trimming
the western parishes out of is a little later this morning.

13

&&

.UPDATE...
Issued at 300 AM CDT Sat Mar 15 2025

Collaboration call with SPC has resulted in a cancellation of
Tornado Watch #38 for portions of Northern Louisiana and South
Central Arkansas and the issuance of Severe Thunderstorm Watch #43
for portions of Northeast Texas, mainly south of the dryline as
mentioned above. These storms will pose more of a large hail
threat given the steep lapse rates in place vs a tornado threat
thus the decision to go Severe Thunderstorm Watch and not Tornado
Watch but per collaboration with SPC...that certainly does not
mean we could not see an isolated tornado across Northeast Texas
this morning. Thinking is the tornado threat will be higher across
Northern Louisiana and South Central Arkansas later this morning
so a new Tornado Watch will likely become necessary for areas
downstream of Severe Thunderstorm Watch #43 in a few hours.

13

&&

.SHORT TERM...
(Saturday through Sunday)
Issued at 135 AM CDT Sat Mar 15 2025

Sfc dryline as of 2 AM this morning was basically paralleling the
I-30 Corridor of NE TX into SW AR and had shown some instances of
backing up slightly to the northwest earlier this morning but it
should begin slowly advancing south and east after sunrise as our
upper level trough pivots out of the Texas Hill Country and into
the Middle Red River Valley. Current Tornado Watch #38 in effect
until 5 AM will be allowed to expire on time and beyond this, we
will need to watch for renewed convective development to our south
and southwest as upper level ascent should really begin amping up
near or shortly before sunrise in response to the ejecting
upstream trough. The airmass to the south and east of the stalled
dryline can best be described as marginally unstable attm with
SBCAPE values near 1500-2000 J/KG with steep mid-level lapse
rates near 8 Deg/C. With plenty of Deep Layer Bulk Shear to work
along and pockets of 0-3KM SRH near 250-300 m2/s2, all modes of
severe weather will be possible this morning. Assuming that the
dryline behaves as progs suggest, our greatest severe weather
threat area should be focused across Deep East Texas into Northern
Louisiana and South Central Arkansas with the window of
opportunity being mainly this morning before ending by very early
afternoon at the latest across our far eastern zones as by that
time, our region should become dryslotted aloft from the
southwest.

As the dryline advances east in advance of the upper trough axis,
look for rapidly falling dewpoints which will result in rapidly
falling humidity. Post dryline winds will veer around to the WSW
with speeds near 10 to 20 mph with higher gusts. This again will
result in an elevated Fire Danger risk today across our western
half (see Fire Weather Discussion below for details). Went on the
warmer side of guidance concerning temperatures today as NBM MOS
has been too cool for days now and see no reason to go cooler
today without a frontal passage behind the dryline today.

Speaking of frontal passage, the true cold front in association
with the upper trough will finally begin moving into our region
from the northwest by very late this afternoon, making quick work
through our region by late this evening. Cannot rule out some
isolated showers in this post dryline/pre frontal airmass before
skies clear areawide tonight. We will see a cool down for Sunday
but nothing significant with high temperatures mostly in the 60s.

13

&&

.LONG TERM...
(Sunday Night through Saturday)
Issued at 135 AM CDT Sat Mar 15 2025

Upper ridging through the early part of next week will mean dry
conditions but temperatures quickly moderate by Monday with a
warming trend continuing into at least Tuesday of next week. Our
next upstream trough ejects out into the Southern Plains Tuesday
Night/Wed timeframe but the trough appears to be moisture starved
across our region. Kept slight chance pops going for Wed across
our eastern half only but this trough does not appear to have much
impact on our region other than to cool us down slightly by the end
the upcoming work week.

13

&&

.AVIATION...
(12Z TAFS)
Issued at 630 AM CDT Sat Mar 15 2025

For the 15/12z TAF update...following numerous thunderstorms
moving across the region this morning. As such, TAFs are going to
be a mess for a while this morning for most terminals. Things
should start to improve by this afternoon as storms begin to exit
the region to the east. Winds will remain gusty this afternoon
behind the passing thunderstorms with sustained winds of 10 to 15
kts and gusts ranging from 20 to 25 kts. /33/

&&

.FIRE WEATHER...
Issued at 224 PM CDT Fri Mar 14 2025

There will be another elevated Fire Danger threat once again today
across the western half of the Four State Region. This will
include all of Northeast Texas, Southeast Oklahoma, the adjacent
counties of Southwest Arkansas and the western third of Northwest
Louisiana. While there will be a chance of wetting rain this
morning across this region, rainfall amounts will be mainly near a
quarter of an inch or less. Minimum afternoon humidity values will
fall into the upper teens to near 30 percent across this region
with west southwest to west winds sustained near 15 mph with
higher gusts. Temperatures should fall off quickly this evening
after sunset and winds will shift around to the northwest in the
wake of a strong cold front. This should allow for rapid humidity
recovery after sunset this evening and this should alleviate the
elevated fire danger threat today. A Fire Danger Statement will be
issued for the western half of our region to highlight this
elevated Fire Danger threat today.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 215 AM CDT Sat Mar 15 2025

Spotter activation will likely be needed today for the development
of severe thunderstorms across portions of Deep East Texas into
Northern Louisiana and South Central Arkansas this morning through
very early this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  48  68  43 /  70  20   0   0
MLU  77  49  65  41 /  70  20   0   0
DEQ  75  40  65  36 /  40  20   0   0
TXK  78  44  66  42 /  40  20   0   0
ELD  76  45  65  38 /  70  20   0   0
TYR  80  45  68  45 /  40  10   0   0
GGG  80  45  68  43 /  50  10   0   0
LFK  82  48  71  44 /  70  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...33

In the hours before

Special weather statement, Mar 15, 6:36 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
636 AM CDT Sat Mar 15 2025

LAZ005-006-013-014-151215-
Lincoln LA-Union LA-Ouachita LA-Jackson LA-
636 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN OUACHITA...SOUTHEASTERN
UNION...SOUTHEASTERN LINCOLN AND NORTHEASTERN JACKSON PARISHES UNTIL
715 AM CDT...

At 636 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Jonesboro, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Monroe, Claiborne, West Monroe, Brownsville-Bawcomville,
  Brownsville-Bawcom, Choudrant, Chatham, Eros, Downsville, Mineral
  Springs, Folksville, Caderville, Calhoun, Cheniere, Eureka, Lapine
  and Drew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3250 9252 3276 9236 3257 9203 3228 9229
      3228 9231 3225 9231 3221 9235 3233 9262
TIME...MOT...LOC 1136Z 209DEG 39KT 3233 9249

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

20
Local storm report, Mar 15, 6:57 AM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
657 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     Hail             1 WSW Sarepta           32.88N 93.47W
03/15/2025  M1.50 Inch       Webster            LA   Public

            mPING Report.

&&

BT
Local storm report, Mar 15, 6:58 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
658 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     Hail             4 ESE Cullen            32.94N 93.39W
03/15/2025  E1.75 Inch       Webster            LA   Public

            mPING Report.

&&

BT
Local storm report, Mar 15, 7:12 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
712 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Hail             2 N Emerson             33.12N 93.20W
03/15/2025  E1.75 Inch       Columbia           AR   Emergency Mngr

            Report with multiple pictures.

&&

BT
Special weather statement, Mar 15, 7:14 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
714 AM CDT Sat Mar 15 2025

ARZ061-072-LAZ002-003-151300-
Bossier LA-Columbia AR-Nevada AR-Webster LA-
714 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BOSSIER AND
NORTHWESTERN WEBSTER PARISHES AND COLUMBIA AND SOUTHERN NEVADA
COUNTIES UNTIL 8 AM CDT...

At 714 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sarepta, or 9 miles south of Springhill, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Magnolia, Springhill, Waldo, McNeil, Cullen, Cotton Valley,
  Sarepta, Taylor, Emerson, Shongaloo, Macedonia, Welcome, Village,
  Calhoun, Horsehead, Walkerville, Noxobe, Laughlin, College Hill
  and Ebenezer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3301 9352 3302 9351 3302 9349 3305 9349
      3350 9316 3348 9312 3338 9312 3338 9298
      3330 9298 3302 9322 3302 9324 3299 9324
      3273 9346 3284 9364
TIME...MOT...LOC 1214Z 212DEG 55KT 3287 9349

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

20
Local storm report, Mar 15, 7:30 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
730 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     Hail             2 NNE Ruston            32.56N 92.62W
03/15/2025  E1.00 Inch       Lincoln            LA   Public

            mPING Report.

&&

BT

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 5:22 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo38 min
Mar 15, 5:48 AM CDTSpecial Weather StatementSHVJackson27 min
Mar 15, 5:57 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, Claiborne, Webster48 min
Mar 15, 6:01 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVCaddo, De Soto44 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn56 min
Mar 15, 6:11 AM CDTSevere Thunderstorm WarningSHVLincoln, Union49 min
Mar 15, 6:33 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Claiborne, Webster42 min
Mar 15, 6:36 AM CDTSpecial Weather StatementSHVJackson, Ouachita39 min
Mar 15, 6:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo34 min
Mar 15, 6:52 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 2 more53 min
Mar 15, 7:02 AM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union43 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn49 min
Mar 15, 7:22 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn23 min
Mar 15, 7:38 AM CDTTornado WarningSHVWinn37 min
Mar 15, 7:43 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita32 min
Mar 15, 7:48 AM CDTTornado WarningSHVCaldwell, Jackson, Winn27 min
Mar 15, 7:49 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Lincoln, Natchitoches and 3 more56 min
Mar 15, 8:06 AM CDTTornado WarningSHVJackson, Winn24 min
Mar 15, 8:14 AM CDTTornado WarningSHVCaldwell, Ouachita31 min
Mar 15, 8:17 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Mar 15, 8:41 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine49 min
Mar 15, 9:03 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn57 min
Mar 15, 9:09 AM CDTSpecial Weather StatementSHVNatchitoches36 min
Mar 15, 9:13 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Ouachita, Union, Winn3 hr
Mar 15, 9:23 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Mar 15, 9:26 AM CDTSpecial Weather StatementSHVNatchitoches34 min
Mar 15, 9:29 AM CDTSpecial Weather StatementSHVBossier31 min
Mar 15, 9:35 AM CDTTornado WarningSHVOuachita40 min
Mar 15, 9:48 AM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn35 min
Mar 15, 10:39 AM CDTSpecial Weather StatementSHVOuachita51 min
Mar 15, 12:41 PM CDTRiver Flood WarningSHVWebster8 hr
Mar 15, 1:20 PM CDTSpecial Weather StatementSHVOuachita25 min
Mar 15, 1:25 PM CDTSpecial Weather StatementSHVCaldwell, LaSalle35 min
Mar 15, 1:37 PM CDTSpecial Weather StatementSHVCaldwell23 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.